Small Deviations in L2-norm for Gaussian Dependent Sequences

Hong, Seok Young and Lifshits, Mikhail and Nazarov, Alexander (2016) Small Deviations in L2-norm for Gaussian Dependent Sequences. Electronic Communications in Probability, 21 (41). pp. 1-9. ISSN 1083-589X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Electronic Communications in Probability
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
146701
Deposited By:
Deposited On:
24 Aug 2020 14:40
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 07:46